# SDR DALA2024053005653

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 27,659 hours, 10,715 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Bs 1030
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0366175) CORROSION AT CABIN FLOOR ANGLE SUPPORT, STA 1030+10, LBL3-LBL 12, WL 208. FLOOR ANGLE SUPPORT FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED NEW ANGLE SUPPORT IAW B737 SRM 51-40-02-0G AND DWG. 147A5701.
